Anxiety Home > More Information on Serax

Drug Interactions

Serax can potentially interact with several other medicines (see Serax Drug Interactions).
 

What Should I Tell My Healthcare Provider Before Taking Serax?

You should talk with your healthcare provider prior to taking this medication if you have:
 
Also, let your healthcare provider know if you are:
 
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Serax Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose?

People who take too much Serax may have overdose symptoms that could include:
 
  • Drowsiness
  • Confusion
  • Lethargy
  • Coordination problems
  • Low blood pressure (hypotension)
  • Coma
  • Loss of life.
     
If you happen to overdose, seek medical attention immediately.
 
(Click Oxazepam Overdose for more information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.